Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have problem with anxity. Took suriquel and now taking benztropine. I am not able to sleep. What to do?

i normaly take 200 mg of suriquel at night for over a month i can not sleep i tell my dr she gave me benztropine it made me have body jerks so i stoped taking that so everynight i take the suriquel and with in 20 min or so in into the worst panick attack ever im feeling so bad i go take a shower in the shower i start throwing up im doing house work to make myself think of something else then the anxity this last for hours i might get to sleep about 4-5 am if im lucky want to stop taking the suriquel but am scaired ill be sick and have withdrawals please help
Asked On : Thu, 4 Apr 2013
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. However, you might need an increased dose of the medication seroquel if you are not able to sleep well. You have to consult your psychiatrist who can take a good history from you so as to help you feel better faster. I also think that you might want to check with your regular doctor to find out if there are other co morbid medical conditions affecting your mental health issues. I hope this helps.

Take care and have a lovely day!
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Sundar Gnanavel's  Response
Thanks for your query. Seroquel is quetiapine which at low dosage can aid in sleep and improve anxiety symptoms. If the drug is ineffective in tackling your anxiety symptoms, the alternatives include:
1. Anti-anxiety mdication like SSRIs
2. Psychotherapy techniques like CBT/ Cognitive behavioural therapy
Yoga/meditation/breathing relaxation exercises are likely to be beneficial. Contact you psychiatrist to discuss the above options. Wish you good health.
Dr Sundar
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor